Dynamics of a system of spin 1 particles

Mahanthappa, K. T. ; Mathews, P. M. ; Rau, Jayaseetha (1959) Dynamics of a system of spin 1 particles Physical Review, 115 (2). pp. 478-481. ISSN 0031-899X

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRev.115.478

Related URL: http://dx.doi.org/10.1103/PhysRev.115.478


The time variation of the dipole and quadrupole polarizations of a system of spin 1 particles is discussed. The case of axially symmetric external fields is treated in detail and it is shown that this furnishes a canonical representation for the polarization dynamics. Elementary techniques are used to obtain an enumeration of the constants of motion and a geometric representation of the time dependence of the multipole polarizations.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:20513
Deposited On:20 Nov 2010 14:23
Last Modified:06 Jun 2011 11:28

Repository Staff Only: item control page